Lancaster EPrints

Customer's responses to retail brand extensions

Alexander, N S and Colgate, M (2005) Customer's responses to retail brand extensions. Journal of Marketing Management, 21 (3-4). pp. 393-419. ISSN 0267-257X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Marketing Management
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Marketing
ID Code: 45694
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:36
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:20
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/45694

Actions (login required)

View Item